# SDR ASAA2019022828429

- Difficulty date: February 28, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 13,240 hours, 4,417 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT ILLUMINATED. EXTINGUISHED WHEN TURNED OFF AND BACK ON. GROUNDED - YES. SYSTEM CURRENTLY CHECKS GOOD, REFERENCE FIM 30-41- TASK 801.
